# SDR COMA0060607

- Difficulty date: July 24, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 821 hours, 833 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Horizontal Stab
- Part time: 821 hours, 833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB BUSHINGS LEFT I/B, LT O/B, AND RIGHT I/B AND RIGHT O/B WERE FOUND TO HAVE WEAR DAMAGE, RIGHT O/B REQUIRED 3RD OVERSIZE.  REMOVED AND REPLACED BUSHINGS IN HORIZONTAL STAB IAW CRJ REO 601R-555-11-041 AND REO 601R-55-11-022 REV A.
